# SDR FDEA200903261050

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557562600400
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SLANT PANEL 161 CW HAS SEVERAL PUNCTURES.  FABRICATED NEW FLOOR PANEL AND TOP SHEET IAW DWG SRZ 25-005,  REV "H" & DWG SRZ 25-011,  REV "C".
